按条件检索“202”条记录

已选条件: 出版年: 2011 × 机构: 数学学院 × 文献类型: 期刊论文 ×
导出
  • 排序
  • 显示
1. On Griffiths-Lang\'s conjecture and related topics SCOPUS SCIE

作者:Hu, P. -C.

作者机构:[Hu, PC]Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.

来源:COMPLEX VARIABLES AND ELLIPTIC EQUATIONS,2011,Vol.56,Issue.1-4,345-361

资源类型:期刊论文

WOS:000287493500025

2. Analysis of the Fault Attack ECDLP over Prime Field SCOPUS SCIE

作者:Wang, Mingqiang; Zhan, Tao

作者机构:[Wang, Mingqiang; Zhan, Tao] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:JOURNAL OF APPLIED MATHEMATICS,2011

WOS被引数:2

资源类型:期刊论文

WOS:000298553600001

3. Periodic boundary value problems for Riemann-Liouville sequential fractional differential equations SCOPUS SCIE

作者:Wei, Zhongli; Dong, Wei

作者机构:[Wei, Zhongli] Shandong Jianzhu Univ, Dept Math, Jinan 250101, Shandong, Peoples R China.; [Wei, Zhongli] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Dong, Wei] Hebei Univ Engn, Dept Math, Handan 056021, Hebei, Peoples R China.

来源:ELECTRONIC JOURNAL OF QUALITATIVE THEORY OF DIFFERENTIAL EQUATIONS,2011,Issue.87,1-13

WOS被引数:6

资源类型:期刊论文

WOS:000296887200001

4. Neighbor Set for the Existence of (g, f, n)-Critical Graphs SCOPUS SCIE

作者:Liu, Hongxia; Liu, Guizhen

作者机构:[Liu, Hongxia] Yantai Univ, Sch Math & Informat Sci, Yantai 264005, Shandong, Peoples R China.; [Liu, Hongxia; Liu, Guizhen] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:BULLETIN OF THE MALAYSIAN MATHEMATICAL SCIENCES SOCIETY,2011,Vol.34,Issue.1,39-49

WOS被引数:4

资源类型:期刊论文

WOS:000286354300004

5. A polynomial time approximation scheme for embedding hypergraph in a weighted cycle EI SCOPUS SCIE

作者:Chaoxia Yang;Guojun Li

作者机构:[Yang, C] School of Mathematics, Shandong University, Jinan 250100, China;[ Li, G] School of Mathematics, Shandong University, Jinan 250100, China, Department of Biochemistry and Molecular Biology, University of Georgia, GA 30602, United States

来源:Theoretical computer science,THEORETICAL COMPUTER SCIENCE,2011,Vol.412,Issue.48,6786-6793

资源类型:期刊论文

WOS:000296987400013

6. Integral power sums of Hecke eigenvalues SCOPUS SCIE

作者:Lau, Y. -K.; Lu, G. -S.; Wu, J.

作者机构:[Lau, Y. -K.] Univ Hong Kong, Dept Math, Hong Kong, Hong Kong, Peoples R China.; [Lu, G. -S.] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Wu, J.] Nancy Univ, CNRS, IECN, INRIA, F-54506 Vandoeuvre Les Nancy, France.

来源:ACTA ARITHMETICA,2011,Vol.150,Issue.2,193-207

WOS被引数:6

资源类型:期刊论文

WOS:000297878300007

7. Distribution of Maps with Transversal Homoclinic Orbits in a Continuous Map Space SCOPUS SCIE

作者:Xing, Qiuju; Shi, Yuming

作者机构:[Xing, Qiuju; Shi, Yuming] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.

来源:ABSTRACT AND APPLIED ANALYSIS,2011

资源类型:期刊论文

WOS:000294629900001

8. Least-squares Galerkin procedure for second-order hyperbolic equations EI SCOPUS SCIE

作者:Guo, Hui; Rui, Hongxing; Lin, Chao

作者机构:[Guo, H] School of Mathematics and Computational Science, China University of Petroleum, Dongying 257061, China;[ Rui, H] School of Mathematics and System Science, Shandong University, Jinan 250100, China;[ Lin, C] Network and Education Technology Center, China University of Petroleum, Dongying 257061, China

来源:系统科学与复杂性学报(英文版),JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY,2011,Vol.24,Issue.2,381-393

WOS被引数:2

资源类型:期刊论文

WOS:000289530200016

9. Infinitely many nontrivial solutions for a class of biharmonic equations via variant fountain theorems SCOPUS SCIE

作者:Zhang, Jian

作者机构:[Zhang, JA]Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:ELECTRONIC JOURNAL OF QUALITATIVE THEORY OF DIFFERENTIAL EQUATIONS,2011,Issue.9,1-14

WOS被引数:8

资源类型:期刊论文

WOS:000287153300001

10. Two Linnik-type problems for automorphic L-functions SCOPUS SCIE

作者:Liu, Jianya; Qu, Yan; Wu, Jie

作者机构:[Liu, Jianya] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Qu, Yan] Chinese Acad Sci, Inst Math, Beijing 100190, Peoples R China.; [Wu, Jie] Nancy Univ, CNRS, IECN, INRIA, F-54506 Vandoeuvre Les Nancy, France.

来源:MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY,2011,Vol.151,219-227

WOS被引数:4

资源类型:期刊论文

WOS:000294150900002

11. On unlike powers of primes and powers of 2 SCOPUS SCIE

作者:Liu, Z. X.; Lue, G. S.

作者机构:[Liu, Z. X.; Lue, G. S.] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:ACTA MATHEMATICA HUNGARICA,2011,Vol.132,Issue.1-2,125-139

WOS被引数:3

资源类型:期刊论文

WOS:000291055500012

12. The Collins-Roscoe mechanism and D-spaces SCOPUS SCIE

作者:Soukup, D.;Yuming, X.

作者机构:[Soukup, D] Institute of Mathematics, Eötvös Loránd University, Budapest, Hungary;[ Yuming, X] School of Mathematics, Shandong University, Jinan, China

来源:Acta mathematica Hungarica,ACTA MATHEMATICA HUNGARICA,2011,Vol.131,Issue.3,275-284

WOS被引数:6

资源类型:期刊论文

WOS:000289287800004

13. Determination of cusp forms by central values of Rankin-Selberg L-functions SCOPUS SCIE

作者:Pi, Q.

作者机构:[Pi, Q] School of Mathematics, Shandong University, Jinan 250100, China

来源:Lithuanian mathematical journal,LITHUANIAN MATHEMATICAL JOURNAL,2011,Vol.51,Issue.4,543-561

WOS被引数:4

资源类型:期刊论文

WOS:000298053300009

14. Equitable edge-colorings of simple graphs EI SCOPUS SCIE

作者:Zhang, X.;Liu, G.

作者机构:[Zhang, X] Department of Mathematics, Shandong Normal University, jinan, shandong, 250014, China;[ Liu, G] School of Mathematics, Shandong University Jinan, shandong , 250100, China

来源:Journal of Graph Theory,JOURNAL OF GRAPH THEORY,2011,Vol.66,Issue.3,175-197

WOS被引数:4

资源类型:期刊论文

WOS:000287676100001

15. Total coloring of planar graphs with maximum degree 7 EI SCOPUS SCIE

作者:Bing Wang;Jian-Liang Wu

作者机构:[Wang, B] School of Mathematics, Shandong University, Jinan, 250100, China, Department of Mathematics, Zaozhuang University, Shandong, 277160, China;[ Wu, J.-L] School of Mathematics, Shandong University, Jinan, 250100, China

来源:Information processing letters,INFORMATION PROCESSING LETTERS,2011,Vol.111,Issue.20,1019-1021

WOS被引数:5

资源类型:期刊论文

WOS:000295752100008

16. Stabilization effect of diffusion in delayed neural networks systems with Dirichlet boundary conditions EI SCOPUS SCIE

作者:Chen, Zhang; Zhao, Donghua

作者机构:[Chen, Zhang] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Zhao, Donghua] Fudan Univ, Sch Math Sci, Minist Educ, Key Lab Math Nonlinear Sci, Shanghai 200433, Peoples R China.

来源:JOURNAL OF THE FRANKLIN INSTITUTE-ENGINEERING AND APPLIED MATHEMATICS,2011,Vol.348,Issue.10,2884-2897

WOS被引数:7

资源类型:期刊论文

WOS:000297411700014

17. On k-connected restrained domination in graphs SCOPUS SCIE

作者:Chen, Hongyu; Chen, Xuegang; Tan, Xiang

作者机构:[Chen, Hongyu] Shandong Univ, Sch Math & Syst Sci, Jinan 250100, Shandong, Peoples R China.; [Chen, Xuegang] N China Elect Power Univ, Dept Math, Beijing 102206, Peoples R China.; [Tan, Xiang] Shandong Univ Finance, Sch Math & Stat, Jinan 250014, Shandong, Peoples R China.

来源:ARS COMBINATORIA,2011,Vol.98,387-397

WOS被引数:1

资源类型:期刊论文

WOS:000286533200033

18. DENSITY OF TWO SQUARES OF PRIMES AND POWERS OF 2 SCOPUS SCIE

作者:ZHIXIN LIU;GUANGSHI LUE

作者机构:[Liu, Z] Department of Mathematics, School of Science, Tianjin University, Tianjin 300072, China;[ Lü, G] School of Mathematics, Shandong University, Ji'nan 250100, China

来源:International journal of number theory,INTERNATIONAL JOURNAL OF NUMBER THEORY,2011,Vol.7,Issue.5,1317-1329

WOS被引数:6

资源类型:期刊论文

WOS:000294613800012

19. The Tychonoff uniqueness theorem for the G-heat equation SCOPUS SCIE

作者:Lin Qian

作者机构:[Lin Qian] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Lin Qian] Univ Bretagne Occidentale, Math Lab, CNRS, UMR 6205, F-29238 Brest 3, France.

来源:SCIENCE CHINA-MATHEMATICS,2011,Vol.54,Issue.3,463-468

WOS被引数:1

资源类型:期刊论文

WOS:000288121400006

20. On the minimal members of convex expectations SCOPUS SCIE

作者:Huang, James; Jia, Guangyan

作者机构:[Huang, James; Jia, Guangyan] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Huang, James; Jia, Guangyan] Hong Kong Polytech Univ, Dept Appl Math, Hong Kong, Hong Kong, Peoples R China.

来源:JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,2011,Vol.376,Issue.1,42-50

WOS被引数:1

资源类型:期刊论文

WOS:000286155800004

共 11 页, 202 条记录

TOP